# SDR CALA2024111901189

- Difficulty date: November 17, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N24526
- Make and model: Airbus A321-271NX
- Aircraft serial: 12131
- Aircraft time: 15 hours, 5 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR SCAPE SLIDE COVER REQUIRES REMOVAL TO FOM. REMOVED AND REINSTALLED 1L DOOR SCAPE SLIDE COVER REF. AMM 25-62-44-803-A. VERIFEID CORRECT INSTALLTION OF DOOR BUSTLE COVER
